# SDR AALA202310315844

- Difficulty date: October 29, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 87,645 hours, 11,428 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Knob
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4FL LAVATORY DOOR KNOB DOES NOT OPEN DOOR FROM THE INSIDE. TIGHTENED NUT ON INNER DOOR KNOB HANDLE ON LAV 4L IAW CMM 25-45-81. OPERATIONAL CHECK GOOD.
